MathSciNet Relay Station
MathSciNet bibliographic data
MR3016645 34A08 (34A45)
Jafari, Hossein; Tajadodi, Hale; Baleanu, Dumitru A modified variational iteration method for solving fractional Riccati differential equation by Adomian polynomials. Fract. Calc. Appl. Anal. 16 (2013), no. 1, 109–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement